*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello and thank you for using JustAnswer. I am sorry that your friend is experiencing these symptoms, I can understand how distressing this can be for her and for you to see her like this. What I can tell you is that it appears your friend is experiencing symptoms of psychosis as she clearly has hallucinations and delusions based on your description, but what I cannot tell you is if this is an abnormal reaction to the illicit drugs and/or medications she may be taking or if these are signs of an organic disorder like Schizophrenia. Unfortunately delusions and hallucinations are not something that can be talked out of and the only way to treat them is with proper medications and that means your friend must see a psychiatrist and be put on a good antipsychotic regimen. If this is just a reaction to illicit substances and/or medications than the psychotic symptoms will be temporary and she will not have to be on the medications for long, but if this is an organic disorder than most likely she will have to be on an antipsychotic regimen for the rest of her life. So at this point your friend must see a psychiatrist, but she must go voluntarily as she is not a danger to herself or others.